MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET RETRIEVER - SELECT; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET RETRIEVER - SELECT; RETRIEVAL DEVICE
Model Number 00711170
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the user facility report, the event resulted in a procedure delay.The device subject of this event has not been returned to steris endoscopy for evaluation and therefore the root cause of the reported event cannot be determined at this time.The device history record (lot 1812517, manufactured august 2018, 250 units) was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "the following conditions may cause the device to function improperly: advancing the handle to the open position with too much speed or force.Attempting to pass or open the device in an extremely articulated endoscope.Actuating the device in an extremely coiled position.Actuating the device when the handle is at an acute angle in relation to the sheath.Confirm that the device continues to open and close smoothly prior to reinsertion into the patient (if removing additional objects is required)." steris endoscopy has requested that the distributor offer in-service training to the user facility.No further issues have been reported.
 
Event or Problem Description
A user facility reported through the distributor in (b)(6) that, after several passes in a foreign body retrieval procedure, a roth net device became difficult to close.No harm to the patient or user was reported.

Brand Name
ROTH NET RETRIEVER - SELECT
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key9739718
Report Number1528319-2020-00006
Device Sequence Number740187
Product Code FDI
UDI-Device Identifier00816765013519
UDI-Public(01)00816765013519
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number00711170
Device Catalogue Number00711170
Device Lot Number1812517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1